# SDR CA191004002

- Difficulty date: July 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Damaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) LEFT ENGINE FAILURE IN FLIGHT. LOUD NOISE FROM LEFT ENGINE. LEFT ENGINE OIL PRESS WARNING MESSAGE. COMPLIED WITH QRH.   CORRECTIVE ACTION: REMOVED AND REPLACED L/H ENGINE ASSEMBLY IN REF TO THE AMM 71-00-00. (TC# 20191004002)
